# SDR DALA2019071504220

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 60,134 hours, 21,885 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1171768) DURING INSPECTION FOUND AFT CARGO BIN CORROSION ON FIXED FLOOR PANEL AROUND NUTPLATE HOLE FS 847, STR 25R ALSO AT FS 837, STR 25R 837 UNDERSIDE OF C2 DOORWAY THRESHOLD CLOSEOUT WEB. REPLACED INTERCOSTAL AND FASTENERS LOC. BS 867 TO BS 887 5-25R IN AFT CARGO COMPARTMENT AND SHIELD LOC. BS 849 TO BS 8705- 25R IN AFT CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9 AND DRAWINGS 146A0081 REV A AND 146A7502 REV A.
